MAUDE Adverse Event Report: OSSUR HF RHEO KNEE; PROSTHETIC KNEE

OSSUR HF RHEO KNEE; PROSTHETIC KNEE
Model Number RKNX230
Medical Device Problem Codes Inadequate User Interface (2958); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 06/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was getting out of bed with the prosthetic knee and fell.As a result of the fall he had a femoral neck fracture.
 
Event or Problem Description

Brand Name
RHEO KNEE
Common Device Name
PROSTHETIC KNEE
Manufacturer (Section D)
OSSUR HF
grjothals 1-5
reykjavik, 110
IC  110
Manufacturer Contact
katla axelsdottir
grjothals 1-5
reykjavik, 110
IC   110
MDR Report Key17297020
Report Number3003764610-2023-00015
Device Sequence Number7145949
Product Code ISW
UDI-Device Identifier05690977467873
UDI-Public05690977467873
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRKNX230
Device Catalogue NumberRKNXC230
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown